Symmetries of holomorphic geometric structures on tori

Show simple item record

dc.contributor.author Dumitrescu, Sorin
dc.contributor.author McKay, Benjamin
dc.date.accessioned 2018-07-30T12:30:36Z
dc.date.available 2018-07-30T12:30:36Z
dc.date.issued 2016
dc.identifier.citation Dumitrescu, S. and McKay, B. (2016). 'Symmetries of holomorphic geometric structures on tori', Complex Manifolds, 3(1), pp. 1-15. doi: 10.1515/coma-2016-0001 en
dc.identifier.volume 3
dc.identifier.issued 1
dc.identifier.startpage 1
dc.identifier.endpage 15
dc.identifier.issn 2300-7443
dc.identifier.uri http://hdl.handle.net/10468/6546
dc.identifier.doi 10.1515/coma-2016-0001
dc.description.abstract We prove that any holomorphic locally homogeneous geometric structure on a complex torus of dimension two, modelled on a complex homogeneous surface, is translation invariant. We conjecture that this result is true in any dimension. In higher dimension, we prove it for G nilpotent. We also prove that for any given complex algebraic homogeneous space (X, G), the translation invariant (X, G)-structures on tori form a union of connected components in the deformation space of (X, G)-structures. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher De Gruyter Open en
dc.relation.uri https://www.degruyter.com/view/j/coma.2016.3.issue-1/coma-2016-0001/coma-2016-0001.xml
dc.rights © 2016, Sorin Dumitrescu and Benjamin McKay. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License en
dc.rights.uri https://creativecommons.org/licenses/by-nc-nd/3.0/
dc.subject Locally homogeneous structures en
dc.subject Complex tori en
dc.title Symmetries of holomorphic geometric structures on tori en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Ben Mckay, Mathematical Sciences, University College Cork, Cork, Ireland. +353-21-490-3000 Email: b.mckay@ucc.ie en
dc.internal.availability Full text available en
dc.description.version Published Version en
dc.description.status Peer reviewed en
dc.identifier.journaltitle Complex Manifolds en
dc.internal.IRISemailaddress b.mckay@ucc.ie en


Files in this item

This item appears in the following Collection(s)

Show simple item record

© 2016, Sorin Dumitrescu and Benjamin McKay. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License Except where otherwise noted, this item's license is described as © 2016, Sorin Dumitrescu and Benjamin McKay. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License
This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement